Bases in Sequence Spaces and Expansion of a Function in a Series of Power Series

Bruno de Malafosse

Matematički Vesnik (2000)

  • Volume: 52, Issue: 215, page 99-112
  • ISSN: 0025-5165

How to cite

top

Bruno de Malafosse. "Bases in Sequence Spaces and Expansion of a Function in a Series of Power Series." Matematički Vesnik 52.215 (2000): 99-112. <http://eudml.org/doc/253396>.

@article{BrunodeMalafosse2000,
author = {Bruno de Malafosse},
journal = {Matematički Vesnik},
language = {eng},
number = {215},
pages = {99-112},
publisher = {Društvo matematičara Srbije},
title = {Bases in Sequence Spaces and Expansion of a Function in a Series of Power Series},
url = {http://eudml.org/doc/253396},
volume = {52},
year = {2000},
}

TY - JOUR
AU - Bruno de Malafosse
TI - Bases in Sequence Spaces and Expansion of a Function in a Series of Power Series
JO - Matematički Vesnik
PY - 2000
PB - Društvo matematičara Srbije
VL - 52
IS - 215
SP - 99
EP - 112
LA - eng
UR - http://eudml.org/doc/253396
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.